# SDR DALA2025022301381

- Difficulty date: February 22, 2025
- Submitted: February 23, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION FLOOR BEAM -Y1162.5 FROM FR68 TO FR69 AT AFT GALLEY AREA (SSI: 534147). C/A: REPLACED FLOOR BEAM -Y1162.5 FROM FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 ,AS PER A319 SRM 51-72-11, AND DWG D53472089 RELEASE DATE: 12-DEC-24 ISSUE: M. DWG D53472780 RELEASE DATE 26-APR-18 ISSUE K . MEASURE OF CORROSION POINT MEASURE ARE: L=1.159 IN W= 0.862 IN D=0.039 IN TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N: A23048370 DUE DATE: 05-JUN- 25 DEPTH GAUGE P/N: 547-257A S/N: 000262 DUE DATE: 20/DEC/25 RII INSPECTION COMPLETE 0512801 AE135QC JOB COMPLETE. (LP: 0824159)
